# SDR AALA202308038847

- Difficulty date: July 20, 2023
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N918US
- Make and model: Airbus A320*
- Aircraft serial: 6443
- Aircraft time: 26,170 hours, 10,567 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Part number: UNKNOWN
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO LATCH/OPEN. **SUPPLEMENTAL REPORT FOR AALA202307248847: MAINTENANCE VERIFIED THE FLIGHT DECK DOOR AND THE DOOR LOCKING MECHANISM WERE ADJUSTED CORRECTLY WITH NO ISSUES NOTED. MAINTNANCE LUBRICATED THE FLIGHT DECK DOOR LATCH MECHANISM AS REQUIRED ** (CLOSED)
